# SDR N6WA2013052702

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 24,859 hours, 18,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Swivel Fitting
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SWIVEL ASSY DAMAGED.  R & R PAX DOOR FWD SWIVEL LEVER ASSY IAW AMM 52-11-17, OP'S CHECK GOOD.
